Jump to content
helplinedonate
otolorin

BALANCE PROBLEMS WORSENED BY MEDCATION

Recommended Posts

Hi members,  I need your support on this particular topic,if you have been on Levodopa for up to a year or more.Did you have balance problems as one of your symptoms before you started medication,especially Levodopa?If so,do you think,it made your balance worse?I have read various studies and article online that says,it does not improve balance,So from your experience with this drug,could you share?Also how do you manage this problem?I do daily aerobic  and anaerobic exercises.But aerobic exercises like running and fast walking increases the tendency to fall,after stopping the exercises,I mean when stationary.So please help with your opinions.Below is a link related to this problem.

https://www.apdm.com/levodopa-is-a-double-edged-sword-for-balance-and-gait-in-people-with-parkinsons-disease/

Thank you for your kind response.

Share this post


Link to post
Share on other sites

Thanks Kaypeech, I already use an elliptical for exercises.I was wondering if anybody using C/L do experience worse balance problems now, compared to before starting to use the edication.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×